Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Having diarrhea. Taking medication for the ulcerative colotis. Need help

Feb 2013
User rating for this question
Very Good
Answered by

Practicing since : 2002
Answered : 3176 Questions
Yes, Pharmaceutical companies have patient assistant programs when the patient has no insurance for prescriptions and will supply patients medicatations free if they have no income or low income. Need help to contact the pharma-
ceutical manufacturer "Salix" for the medication "Colazal"

She has not had her medication for the ulcerative colotis in 8 months, has constant severe diarrhea, has had to go to ER many times because of dehydration. She knows to push the fluids all the time, but needs the medicine badly (colazal).
Thank you for assistance for being able to get on a patient assistance program for this medication for my dear friend. XXXXXXX A. XXXXXXX
Posted Thu, 7 Mar 2013 in Digestion and Bowels
Answered by Dr. E Venkata Ramana 3 hours later
Thank you for your query,
I can provide the the contact details of Salix to get the medication Colazal under the program of patient assistance.

Phone : 1-800-508-0024
Fax : 1-510-595-8183

Eligibility to get the patient assistance program from Salix:
1. One must not be covered by private or public health insurance.
2. Income must be less than or equal to 200 percent of the Federal poverty
guideline for the size of one's household.

And an enrollment form should be filled and it should be signed by your doctor after completing the procedures.
Attach a self stamped envelope for them to mail in your application to the program.
The medication must be sent to the physician's office.
If you have any doubts, you can call to Salix Pharmaceuticals Program directly.
Hope I have answered your query, if you have any clarification please let me know.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor